# SDR DALA2021021000772

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,152 hours, 25,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 CORROSION UPPER SURFACE TRAILING EDGE AT LEVEL OF RIB 10 ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 589793-14AD RE.ORIGINAL AND PRI 589793-14 REV 0, 1 AND 2. (1726613)
